# SDR FDEA202205171229

- Difficulty date: May 17, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N791FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26694
- Aircraft time: 75,346 hours, 28,027 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Controller
- Part number: 211738815
- Part serial: 53M0654
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: B, I

## Discrepancy

CABIN ALT AUTO 1 STATUS MESSAGE RECEIVED CLIMBING OUT OF 15,000 FEET, ONCE LEVELED AT FL200  FOR APPROXIMATELY 5 MIN, RECEIVED A MASTER WARNING CABIN ALTITUDE , DECLARED AN EMERGENCY, FOLLOWED  QRC AND QRH PROCEDURES, MADE DESCENT TO 8,000 FEET.LANDED AT KSHV WITH NO FURTHER ISSUES.  EMERGENCY DECLARED.  BITE CHECK CABIN ALTITUDE CONTROLLER NR 1, ALL COMPONENTS SHOW FAIL SUSPECT BAD CONTROLLER.  ALSO PERFORMED BITE CHECK ON NR 2 CONTROLLER SHOWS AC MOTOR FAIL IAW AMM 21-31-00-5. REMOVED AND REPLACED AUTOMATIC CABIN PRESSURE CONTROLLER NR 1 IAW B757 AMM 21-31-02-4  OPS CHECK GOOD.
